# SDR SWAA2020033121043

- Difficulty date: March 3, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 149A8117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; AFT BKHD ANGLE CORRODED AT STA 947 RBL 23 BETWEEN STR 24R AND 25R TOP AND BOTTOM SIDE / REMOVED AND REPLACED AFT CARGO BKHD ANGLE AT STA 947 IAW BOEING 737 SRM 51-40-02 AND BOEING 737 DWG 149A8117 REV:-
